Colorado PROFILES, The Colorado Clinical and Translational Sciences Institute (CCTSI)
Keywords
Last Name
Institution

Contact Us
If you have any questions or feedback please contact us.

Injection Site Reaction

"Injection Site Reaction" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus, MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure, which enables searching at various levels of specificity.

expand / collapse MeSH information
Adverse reactions that occur initially at the site of injection or infusion. Milder type is confined to a local allergic flare reaction. A more severe reaction is caused by extravasation of VESICANTS from the blood vessel at the site of injection and can cause damage to the surrounding tissue. In tumor flare reaction symptoms involve well beyond the injection site such as an increase in the tumor size and tumor markers levels, bone pain, and HYPERCALCEMIA.


expand / collapse publications
This graph shows the total number of publications written about "Injection Site Reaction" by people in this website by year, and whether "Injection Site Reaction" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
_

Copyright © 2019 The Regents of the University of Colorado, a body corporate. All rights reserved. (Harvard PROFILES RNS software version: 2.11.1)